Jump to content
Important Survey - Please Participate ×

Heart stuff anyone?


[je...]

Recommended Posts

I did my cut this past Wed, and got 3 weeks to go till I am finished!  :thumbs:

 

Question is, did anyone have any heart palps? Flopping and skipped beats toward the end? They are scary, as they take my breath away and feel lightheaded. I had them on and off while on the bentos, and had heart monitor in the past and EKG and echo and everything seemed fine than, but they are more frequent as I get closer to being off the klonopin. This is wicked stuff!!

 

I would think its would get easier at the end as the body is adjusting more to the lower dose....or am I wrong?

 

Thanks!

 

Liz

Link to comment
Share on other sites

I did my cut this past Wed, and got 3 weeks to go till I am finished!  :thumbs:

 

Question is, did anyone have any heart palps? Flopping and skipped beats toward the end? They are scary, as they take my breath away and feel lightheaded. I had them on and off while on the bentos, and had heart monitor in the past and EKG and echo and everything seemed fine than, but they are more frequent as I get closer to being off the klonopin. This is wicked stuff!!

 

I would think its would get easier at the end as the body is adjusting more to the lower dose....or am I wrong?

 

Thanks!

 

Liz

 

I get these, sounds like you've followed up, so try to let it go.

Link to comment
Share on other sites

They are horrible, and scary! I think the scariest symptoms are these. I can deal with the other ones some what better. It feels as though your heart is flopping all in there....I don;t know if its a sensation, or the heart is really working hard.
Link to comment
Share on other sites

I did my cut this past Wed, and got 3 weeks to go till I am finished!  :thumbs:

 

Question is, did anyone have any heart palps? Flopping and skipped beats toward the end? They are scary, as they take my breath away and feel lightheaded. I had them on and off while on the bentos, and had heart monitor in the past and EKG and echo and everything seemed fine than, but they are more frequent as I get closer to being off the klonopin. This is wicked stuff!!

 

I would think its would get easier at the end as the body is adjusting more to the lower dose....or am I wrong?

 

Thanks!

 

Liz

 

The heart stuff typically calms down the farther out you are from taking benzos.

 

Please make a signature so we can see where you're at, please.

Link to comment
Share on other sites

Heart stuff is always scary but for almost everyone it's the withdrawal. My hearts feels sometimes like its shuddering. Very odd feeling and scared me but Claire Weekes talks of this in her book and apparently it's absolutely nothing to worry about. Honestly very creepy though. I love Claire Weekes. Seems so kind hearted, understanding and a real pioneer of her time. So many books today are nothing more than her words put differently. Sad she's gone now. B
Link to comment
Share on other sites

The heart stuff is scary but almost always benign. I went through the whole drill with a cardiologist with my problems and we had a discussion. He assured me that singular pvcs are almost never a problem. You need to have strings of skipped beats together or a huge number before they even really look at it closely. Even then, you would need to have a blockage associated with it to be a really big deal. You also need to consider that there are some people who have a pvc every other heart beat. Fortunately, for these people, they don't actually feel it or they would probably lose their minds  :crazy:. If skipped beats are really bothersome, beta blockers are an option. Good Luck  :thumbsup:.
Link to comment
Share on other sites

  • 2 weeks later...

Im getting the racing so bad I cant sleep. Having the whole heart workup, so far all is good. I updosed a little and am holding, 5 days now  and its not getting any better.

I am getting beta blocker but I am scared now will I have this the whole taper?? I am going real slow, titration .01mg per day

Also had to go off bcp ct

Link to comment
Share on other sites

×
×
  • Create New...